# SDR FDEA201009053287

- Difficulty date: September 5, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27361
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON LT WING INBD FLAP ASSY, UPPER SURFACE, LOWER INBD SEGMENT.  EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED AND FOUND NOT IN ACCORDANCE WITH APPROVED DATA.  EXISTING REPAIR REMOVED AS PER SRM 51-35-01 VOL. II REVISION 96 AND NEW REPAIR ACCOMPLISHED AS PER SRM 57-10-00 FIGURE 85 VOLUME I   REVISION 96.  E.O. 8-5100-7-5001A7 PT.2  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
